# SDR DALA1143953244

- Difficulty date: July 26, 2009
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 51,416 hours, 22,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW FOUND LARGE SCRATCH ON LT AC SIDE BEHIND & BELOW DOOR 1L.  INSP AREA FOR SRM 53-11-11.  NO CRACKS NOTED.  DEFER TO MONITOR UNTIL 3000 F/C IAW SRM PERFORMED GVI PER SRM 53-11-11 NO CRACKS NOTED.  BLENDED SCRATCHES IAW SRM 51-73-00.  IN LIMITS PER SRM 53-11-11.  CUT OUT DAMAGED SKIN  IAW A320 SRM 53-11-11.  FABBED DOUBLER AND FILLER IAW A320 SRM 53-11-11.  REPEAT INSP AT 60000FC IAW SRI 53-11-11.
